# SDR QMLA2012012612010

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N427MA
- Make and model: Bell 222U
- Aircraft serial: 47558
- Aircraft time: 8,451 hours
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hyd System
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT PILOT REPORTED NR 1 HYD PRESSURE DROPPED TO ZERO.  MECHANIC INSPECTED, CLEANED ELECRICAL CONNECTORS, FUNCTION CHECKED SYS.  OPS CHECK FLIGHT PERFORMED WITH NO FURTHER FAULTS.
